YOU’RE STRONGER THAN STEROID ADDICTION
Perhaps you started abusing steroids as part for vanity, perhaps you started misusing your prescription to decrease pain and inflammation. Wherever your path to steroid addiction started, Recovery Unplugged is going to help you walk the path to recovery. Steroids are dangerous and potentially addictive drugs that should only be taken for legitimate medical purposes under the care of a licensed and reputable physician. They are commonly used to treat certain types of anemia, hormone imbalance, pain-related and inflammation conditions. Anabolic steroids, specifically (the most commonly abused type) are used to produce more testosterone and build muscle.
Steroid addiction and abuse can lead to serious physical and psychological health issues that will increase the longer abuse persists. Short-term effects can include severe acne and swelling of the hands and feet. Some of the more severe effects include, but are not limited to:
- Hormonal Imbalance
- Paranoia and Psychosis
- Extreme Aggressions
- Impaired Judgment
- Delusions and Hallucinations
- Muscle Deterioration
- Kidney Failure
- Enlarged Heart
- High Blood Pressure
- Blood Clotting
In men, excessive steroid use can lead to baldness, shrinking of the testicles, decreased sperm count and prostate cancer. In women, it can lead to growth of facial hair or excess body hair decreased breast size, male-pattern baldness, changes in or stop in the menstrual cycle, deepened voice and more. Steroid use also stunts growth in teens and can lead to permanent changes in appearance and body chemistry.
STEROID ADDICTION WITHDRAWAL SYMPTOMS
Anabolic steroids are highly addictive and can very quickly create serious and dangerous withdrawal symptoms. Withdrawal is the primary indicator of a dependency issue and usually includes:
- Loss of Appetite
- Sleep Problems
- Decreased Sex Drive
- Steroid Cravings
If you or someone you care about is currently experiencing these or any other withdrawal symptoms related to your steroid use, consult your prescribing physician and cease your steroid use immediately.